MAUDE Adverse Event Report: EBI, LLC. SFLX 1 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)

EBI, LLC. SFLX 1 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the device that is placed on her foot is causing pain in her legs.The patient is using the coil on her left foot.The pain began the second day after starting her treatment with the stimulator.There was pain after the second night of wearing the unit for 10 hours.The pain level was at a 10.The patient could not stand from the pain on the shin (front of the leg) on both legs.The pain is still there on both legs.The patient rates the pain level at a 7 or 8 on a scale of 1 to 10, with 10 being the highest.The patient has not increased her daily activity.The patient contacted the doctor¿s office had advised her to contact the sales representative.The patient is taking noraco 5/325mg every 6 hours as needed for pain.The patient had this medication at home.The patient wore the unit for a couple of hours today.She had the same pain before she started wearing the bhs but not as painful.The patient spoke to the doctor about the pain.The doctor stated that she was compensating when walking with the right leg.Zimmer biomet advised the patient to speak with the doctor prior to using the stimulator as the pain was on both legs and she is treating the left foot.It was reported that no further information is available.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.(b)(6) medical will continue to monitor for trend.
 
Event or Problem Description
It was reported by the sales rep that the device that she is wearing on her foot is causing pain in her legs.I explained that the device should not have any effect on her legs but she says she is scared to continue wearing the device.Spoke to the patient's husband who stated that the pain started the second day after starting her treatment with the stimulator.The pain after the second night of wearing the unit for 10 hours.The pain level was a 10.The patient is using the coil on her left foot.The patient could not stand from the pain on the shin (front of the leg) on both legs.The pain is still there on both legs.The pain level is right now at a 7 or 8.The patient has not increased her daily activity.The patient called the doctor's office spoke to a secretary who told the patient to contact the sales rep.The patient stated that she contacted the sales rep before she called the doctor.The patient is taking norco 5/325mg every 6 hours as needed for pain.The patient had this medication at home.The patient wore the unit for a couple of hours today.She had the same pain before she started wearing the bhs but not as painful.The patient spoke to the doctor about it and was told that it was that she was compensating when walking with the right leg.I told the patient to speak with the doctor prior to using the stimulator as she had the pain on both legs and she is treating the left foot.No additional patient consequences have been reported.The sflx-1 coil was not returned for further evaluation.

Brand Name
SFLX 1 COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key12256619
Report Number0002242816-2021-00132
Device Sequence Number20115722
Product Code LOF
UDI-Device Identifier00812301020508
UDI-Public00812301020508
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic